Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1995"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | D | E | F | G | I | L | M | O | P | R | S | T | U | W
Numero di pubblicazioni : 41.

A

Libro P. Brandimarte; A. Villa (1995)
Advanced models for manufacturing systems management. CRC Press, BOCA RATON (FL). ISBN 9780849383328

Articolo in atti di convegno Serra E. (1995)
Avoiding collisions in singular potential problems. In: Variational methods in nonlinear analysis (Erice, 1992), Erice, 5/1992. pp. 173-185
Web of Science: 2

Articolo di rivista G.P. Morriss; Rondoni L.; E.G.D. Cohen (1995)
A Dynamical Partition Function for the Lorentz Gas. In: JOURNAL OF STATISTICAL PHYSICS, vol. 80, pp. 35-43. - ISSN 0022-4715
Web of Science: 11 - Scopus: 11

Altro Codegone M. (1995)
A cosa serve la Matematica a un Esperto della Produzione Industriale. .

Articolo di rivista Braides A; Chiado' Piat V. (1995)
A derivation formula for integral functionals defined on BV(?). In: JOURNAL OF CONVEX ANALYSIS, vol. 2, pp. 68-85. - ISSN 0944-6532

Articolo di rivista P. Brandimarte; M. Calderini (1995)
A hierarchical bicriterion approach to integrated process planning and job shop scheduling. In: INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, vol. 33, pp. 161-181. - ISSN 0020-7543
Web of Science: 50

C

Articolo di rivista C.P. Dettmann; G.P. Morriss; Rondoni L. (1995)
Conjugate Pairing in the 3D Periodic Lorentz Gas. In: PHYSICAL REVIEW E, vol. 52, R5746-R5748. - ISSN 1063-651X
Web of Science: 12

Articolo di rivista P. Brandimarte; W. Ukovich; Villa A. (1995)
Continuous flow models for batch manufacturing: a basis for a hierarchical approach. In: INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, vol. 33, no. 6, pp. 1635-1660. - ISSN 0020-7543
Web of Science: 11 - Scopus: 9

Articolo di rivista Mastroianni G., Monegato G. (1995)
Convergence of product integration rules over (0,\infty) for functions with weak singularities at the origin. In: MATHEMATICS OF COMPUTATION, vol. 64, pp. 237-249. - ISSN 0025-5718

D

Articolo di rivista Musso E. (1995)
Deformazione di Superfici nello spazio di Moebius. In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, pp. 25-45. - ISSN 0049-4704

E

Libro G. Monegato (1995)
Elementi di Calcolo Numerico. EDITRICE LEVROTTO & BELLA, Torino. ISBN 8882180174

Articolo di rivista C. De Concini; Fagnani F. (1995)
Equivariant vector bundles over affine subsets of theprojective line. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. Serie IV, Vol. XXII, pp. 341-361. - ISSN 0391-173X

Articolo di rivista Gasparini M. (1995)
Exact Bayesian Bootstrap distributions of moments. In: ANNALS OF STATISTICS, vol. 23, pp. 762-768. - ISSN 0090-5364
Web of Science: 18

F

Capitolo di libro P. Brandimarte; W. Ukovich; A. Villa (1995)
Factory level aggregate scheduling: bridging the gap between optimized scheduling and real time control. In: Optimization models and concepts in production management / P. Brandimarte, A. Villa (ed.). Gordon & Breach, Reading, pp. 187-212. ISBN 2884490205

G

Libro P. Brandimarte; A. Villa (1995)
Gestione della produzione industriale. UTET Libreria, TORINO. ISBN 9788877503374

I

Articolo di rivista Lancelotti S. (1995)
Infinitely many solutions for one-dimensional eigenvalue problems for variational inequalities. In: ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE, vol. 41, pp. 33-44. - ISSN 0430-3202
Scopus: 0
[img]
Preview

L

Articolo di rivista Musso E.; Nicolodi L (1995)
L-minimal canal surfaces. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 15, pp. 421-445. - ISSN 1120-7183

Articolo in atti di convegno Rondoni L.; G.P. Morriss; J.P. Lloyd; M. Niemeyer; E.G.D. Cohen (1995)
Lorentz Gas, Periodic Orbit Expansions, Partition Functions, and Ergodicity. In: Dynamical Systems and Chaos, Tokyo, 23-27 May 1994. pp. 434-437

M

Articolo di rivista P. Brandimarte, S. Rossetto (1995)
MRP ed azienda snella. In: FABRICA, vol. 2 n. 2, pp. 7-12.

Articolo di rivista P. Brandimarte; M. Cantamessa (1995)
Methodologies for designing CIM systems: a critique. In: COMPUTERS IN INDUSTRY, vol. 25, pp. 281-293. - ISSN 0166-3615
Web of Science: 3 - Scopus: 5

Libro Codegone M. (1995)
Metodi Matematici per l'Ingegneria. Zanichelli, BOLOGNA, 298-.

Articolo di rivista Fontana R. (1995)
Misti: un algoritmo per la costruzione di piani fattoriali frazionari regolari. In: STATISTICA APPLICATA, vol. 7, n.1, pp. 49-77. - ISSN 1125-1964

Libro Bellomo N.; Preziosi L. (1995)
Modeling, Mathematical Methods and Scientific Computing. CRC Press, BOCA RATON. ISBN 9780849383311

Libro Bellomo N.; Preziosi L. (1995)
Modelling of Mathematical Methods and Scientific Computation. CRC, BOCA RATON, pp. 1-350.

O

Articolo di rivista Ballico Edoardo; Gatto L. (1995)
On bounds for the Weierstrass weight at singular points of Gorenstein curves. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 9. - ISSN 0392-4041
Web of Science: 0

Articolo di rivista Casnati G.; Dolcetti A; Ellia Ph (1995)
On subcanonical curves lying on smooth surfaces in P3. In: REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. XL, pp. 289-300. - ISSN 0035-3965

Articolo di rivista Vesentini E. (1995)
On the Banach-Stone theorem. In: ADVANCES IN MATHEMATICS, vol. 112, pp. 135-146. - ISSN 0001-8708
Web of Science: 4 - Scopus: 4

Articolo di rivista Siri P. (1995)
On the compensator of a multivariate point process with multiple times. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 7, pp. 25-36. - ISSN 0392-4033
Web of Science: 0

Articolo di rivista Ballico E.; Gatto L. (1995)
On the monodromy of Weierstrass points on Gorenstein curves. In: JOURNAL OF ALGEBRA, vol. 175, pp. 633-643. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Pellerey F. (1995)
On the preservation of some orderings of risks under convolution. In: INSURANCE MATHEMATICS & ECONOMICS, vol. 16, pp. 23-30. - ISSN 0167-6687 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Libro P. Brandimarte; A. Villa (1995)
Optimization models and concepts in production management. Gordon and Breach Science Publishers, BASEL. ISBN 9782884490207

Curatela Brandimarte P., Villa A. (1995)
Optimization models and concepts in production management. [Curatela]

P

Articolo di rivista Degiovanni M.; Lancelotti S. (1995)
Perturbations of even nonsmooth functionals. In: DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 8, pp. 981-992. - ISSN 0893-4983
Scopus: 1
[img]
Preview

R

Articolo di rivista Ferrarotti M., Brasselet J.P. (1995)
Regular differential forms on stratified spaces. In: MANUSCRIPTA MATHEMATICA, vol. 86, pp. 293-310. - ISSN 0025-2611
Web of Science: 1 - Scopus: 1

S

Articolo di rivista Bacciotti L.; Mazzi L. (1995)
STABILIZABILITY OF CLOSED ORBITS. In: SYSTEMS & CONTROL LETTERS, vol. 24, pp. 97-101. - ISSN 0167-6911
Web of Science: 8 - Scopus: 15

Articolo in atti di convegno R. Fontana; A. Meriga (1995)
Segmentazione del mercato automobilistico in ottica cliente. In: Sugitalia 95 XI Convegno utenti italiani di SAS, Firenze, 25-27 ottobre 1995. pp. 290-292 [Disponibilità ristretta]
[img]

Articolo di rivista N. Bellomo, L. Ridolfi (1995)
Solution of nonlinear initial-boundary value problems by sinc collocation-interpolation methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 29 n. 4, pp. 15-28. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 24 - Scopus: 26
[img]

T

Articolo in atti di convegno Bacciotti A.; Mazzi L. (1995)
THE LIMIT-CYCLE STABILIZATION PROBLEM. In: EUROPEAN CONTROL CONFERENCE. pp. 3052-3055

Articolo di rivista J. Lloyd; M. Niemeyer; Rondoni L.; G.P. Morriss (1995)
The Nonequilibrium Lorentz Gas. In: CHAOS, vol. 5, pp. 536-551. - ISSN 1054-1500
Web of Science: 48 - Scopus: 48

U

Articolo di rivista Baratella P.; Gabutti B (1995)
Uniform approximation on unit disk of series arising in plate contact problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 62, pp. 181-196. - ISSN 0377-0427
Web of Science: 5 - Scopus: 5

W

Articolo di rivista Gatto L. (1995)
Weight sequences versus gap sequences at singular points of Gorenstein curves. In: GEOMETRIAE DEDICATA, vol. 3, pp. 267-300. - ISSN 0046-5755 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 9
[img]

Questa lista è stata generata il Fri Sep 22 23:41:15 2017 CEST.